Journal of Inequalities and Applications
Volume 2 (1998), Issue 4, Pages 307-323

A multiplicity result for periodic solutions of higher order ordinary differential equations via the method of upper and lower solutions

Yong-Hoon Lee

Department of Mathematics, Pusan National University, Pusan 609-735, Korea

Received 2 September 1997; Revised 28 October 1997

Copyright © 1998 Yong-Hoon Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove a multiplicity result of Ambrosetti–Prodi type problems of higher order. Proofs are based on upper and lower solutions method for higher order periodic boundary value problems and coincidence degree arguments.